F. Diaba

Search this author in Google Scholar

Articles: 2

On rank one perturbation of continuous spectrum which generates given finite point spectrum

F. Diaba, E. Cheremnikh

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 14 (2008), no. 1, 20-31

The perturbations of Nevanlinna type functions which preserve the set of zeros of this function or add to this set new points are discussed.

On the point spectrum of transport operator

E. Cheremnikh, F. Diaba

Methods Funct. Anal. Topology 11 (2005), no. 1, 21-36

All Issues